MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ITREVIA 7 HF-T QP DF4 IS4; CRT-D

BIOTRONIK SE & CO. KG ITREVIA 7 HF-T QP DF4 IS4; CRT-D
Model Number 401662
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 10/06/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was undergoing surgery.Magnet was placed to disable tachycardia therapy.Patient received 2 shocks and doctor received a shock.After shocks, surgeon switched to bipolar cautery.Device remains implanted.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.Should additional relevant information or the device itself become available, the investigation will be updated.

Brand Name
ITREVIA 7 HF-T QP DF4 IS4
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10652627
Report Number1028232-2020-04318
Device Sequence Number19514772
Product Code NIK
UDI-Device Identifier04035479138769
UDI-Public04035479138769
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model Number401662
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/06/2020
Supplement Date Received by Manufacturer10/09/2020
Initial Report FDA Received Date10/08/2020
Supplement Report FDA Received Date10/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age84 YR